MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR 1QT; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLLECTOR 1QT; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305635
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 bd sharps collector 1qt had missing label information.The following information was provided by the initial reporter, translated from japanese to english: according to the customer's report, the label was not affixed properly and was wrinkled onto two products.
 
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd sharps collector 1qt had missing label information.The following information was provided by the initial reporter, translated from (b)(6) to english: according to the customer's report, the label was not affixed properly and was wrinkled onto two products.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: according to the dhr review process, the result showed there were no issues reported like product with damaged label during the manufacturing process of the lot number (1102905) reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like product with label damaged issue for the same part number (305635) throughout the last twelve months ((b)(6) 2021 thru (b)(6) 2022).As part of this investigation, with the pictures and issue description provided from customer (¿label was not sticked properly and was wrinkled onto two products¿), it can confirm the failure mode reported (labeling concerns) as related to the manufacturing process, also with evidence provided it was possible to confirm the following: the label design belongs to an 1qt family of product (305635).The lot number (1102905) belongs to 1qt product.According with this investigation this is a failure mode related to manufacturing process since this failure mode could be generated during the automatic placement performed by the pneumatic applicator installed in the printer machine and omitted by the operator during the inspection.For this reason, quality alert was implemented to help on prevention of the wrong placing of labels during the labeling process through the conveyor.Also, as part of the investigation a review of customer complaint records was performed according with the cc¿s records, no complaints were received through the last twelve months for the same part number and issue.H3 other text : see h.10.

Brand Name
BD SHARPS COLLECTOR 1QT
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13170879
Report Number2243072-2021-03037
Device Sequence Number14647613
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public00382903056354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305635
Device Catalogue Number305635
Device Lot Number1102905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown